Alert archive / Virginia / Tornado Warnings in 2006
Tornado Warning 6, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Apr 7, 2006, 6:39 PM EDT for Lee County, Virginia; Hancock County, Tennessee. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 6:39 PM EDT (22:39 UTC)
- Expired
- Apr 7, 2006, 7:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
Counties Hancock County, TN, Lee County, VA
The radar
The Knoxville radar (KMRX), 58 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 7:00 PM EDT | TSTM WND DMG | Sneedville, TN | TWO LARGE PINE TREES DOWN ACROSS ROADS NEAR SNEEDVILLE. REPORTED BY TN DOT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 3:08 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2270 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 415 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMRX 072239
TORMRX
TNC067-VAC105-072345-
/O.NEW.KMRX.TO.W.0006.060407T2239Z-060407T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
639 PM EDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
HANCOCK COUNTY IN EAST TENNESSEE
THIS INCLUDES THE CITY OF SNEEDVILLE
LEE COUNTY IN SOUTHWEST VIRGINIA
THIS INCLUDES THE CITY OF JONESVILLE
* UNTIL 745 PM EDT
* AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 23 MILES WEST OF
SNEEDVILLE...OR ABOUT 6 MILES SOUTHEAST OF MIDDLESBORO...MOVING
EAST AT 30 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
SNEEDVILLE BY 715 PM EDT
7 MILES SOUTH OF JONESVILLE BY 730 PM EDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR A STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
STRUCTURE IN AN INTERIOR HALLWAY...ROOM OR CLOSET. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTHWEST VIRGINIA.
LAT...LON 3676 8282 3674 8282 3668 8295 3660 8298
3659 8284 3655 8294 3658 8300 3649 8314
3650 8337 3661 8346 3661 8367 3667 8353
$$
GH4 follow-up statements
000
WWUS54 KMRX 072258
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
657 PM EDT FRI APR 7 2006
TNC067-VAC105-072345-
/O.CON.KMRX.TO.W.0006.000000T0000Z-060407T2345Z/
HANCOCK TN-LEE VA-
657 PM EDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR LEE AND
HANCOCK COUNTIES...
AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR EWING...OR ABOUT
11 MILES NORTHWEST OF SNEEDVILLE...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
7 MILES NORTH OF SNEEDVILLE BY 705 PM EDT
JONESVILLE AND 8 MILES NORTH OF KYLES FORD BY 715 PM EDT
PATTONSVILLE BY 725 PM EDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
LAT...LON 3676 8282 3674 8282 3668 8295 3660 8298
3659 8284 3655 8294 3658 8300 3649 8314
3650 8337 3661 8346 3661 8367 3667 8353
$$
17000
WWUS54 KMRX 072312
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
712 PM EDT FRI APR 7 2006
TNC067-VAC105-072345-
/O.CON.KMRX.TO.W.0006.000000T0000Z-060407T2345Z/
HANCOCK TN-LEE VA-
712 PM EDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR LEE AND
HANCOCK COUNTIES...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTH OF
SNEEDVILLE...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
6 MILES NORTH OF KYLES FORD BY 720 PM EDT
PATTONSVILLE BY 730 PM EDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
LAT...LON 3676 8282 3674 8282 3668 8295 3660 8298
3659 8284 3655 8294 3658 8300 3649 8314
3650 8337 3661 8346 3661 8367 3667 8353
$$
17000
WWUS54 KMRX 072322
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
722 PM EDT FRI APR 7 2006
TNC067-072332-
/O.CAN.KMRX.TO.W.0006.000000T0000Z-060407T2345Z/
HANCOCK TN-
722 PM EDT FRI APR 7 2006
...THE TORNADO WARNING FOR HANCOCK COUNTY IS CANCELLED...
THE STORM HAS MOVED NORTH OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTHWEST VIRGINIA.
LAT...LON 3676 8282 3674 8282 3668 8295 3660 8298
3661 8303 3660 8311 3660 8316 3660 8327
3661 8339 3661 8346 3661 8367 3667 8353
$$
VAC105-072345-
/O.CON.KMRX.TO.W.0006.000000T0000Z-060407T2345Z/
LEE VA-
722 PM EDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR LEE
COUNTY...
AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR JONESVILLE...
MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
PATTONSVILLE BY 730 PM EDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
LAT...LON 3676 8282 3674 8282 3668 8295 3660 8298
3661 8303 3660 8311 3660 8316 3660 8327
3661 8339 3661 8346 3661 8367 3667 8353
$$
17000
WWUS54 KMRX 072337
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
737 PM EDT FRI APR 7 2006
VAC105-072347-
/O.EXP.KMRX.TO.W.0006.000000T0000Z-060407T2345Z/
LEE VA-
737 PM EDT FRI APR 7 2006
...THE TORNADO WARNING FOR LEE COUNTY EXPIRES AT 745 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
LAT...LON 3676 8282 3674 8282 3668 8295 3660 8298
3661 8303 3660 8311 3660 8316 3660 8327
3661 8339 3661 8346 3661 8367 3667 8353
$$
17What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 2:00 PM EDT, 4 hours 39 minutes earlier.
Area forecast discussion, Apr 7, 2:00 PM EDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 200 PM EDT FRI APR 7 2006 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... SEVERE STORM OUTBREAK IS UNDERWAY THIS AFTN. LARGE HAIL HAS BEEN REPORTED OVR W AND MID TN THIS AFTN AND TORNADIC RADAR SIGNITURES HAVE BEEN PRESENT IS RIGHT MOVING SUPERCELLS. GOOD SUNSHINE AND HEATING HAS OCCURRED OVER THE CUMBERLAND PLATEAU AND THE EAST TENNESSEE VALLEY TODAY. THE HIGH RISK AREA FOR SEVERE TSTMS HAS BEEN EXPANDED THIS AFTN TO INCLUDE THE S CUMBERLAND PLATEAU AND ALL OF MID TN. MOST OF THE REMAINDER OF THE MRX CWA IS IN THE MODERATE RISK AREA. THE SVR TSTMS ARE DEVELOPING ALONG A MID 60S DP GRADIENT. THIS LINES UP WELL WITH FAVORABLE JET DYNAMICS. AS THE LOW PRESSURE SYSTEM MOVES EAST TONIGHT...THE FOCUSING OF THE STORMS WILL TRANSLATE ACROSS KY...TN AND AL AND INTO THE MRX CWA THIS EVENING. THE UPR SUPPORT PERSISTS OVR NIGHT TO RETRIGGER DEEP CONVECTION WHICH COULD RESULT IN LOCALIZED FLOODING. THE UPR TROUGH AXIS AND SFC COLD FRONT WILL MOVE E THROUGH THE AREA AROUND MID MORNING WITH SCT SHWRS POSSIBLE INTO THE AFTN. HIGH PRESSURE AND DRYING BUILD INTO THE AREA THROUGH SUNDAY NIGHT WITH A SLIGHT THREAT OF FROST ACROSS SW VA AND NE TN SUNDAY NIGHT. .LONG TERM...(MONDAY THROUGH FRIDAY)...HIGH PRESSURE CONTINUES INTO MONDAY...BRINGING DRY WEATHER ON MONDAY AND TUESDAY. NEXT FRONT PUSHING IN ON WEDNESDAY AND STALLING. WILL CARRY SLIGHT CHANCE POPS FOR WEDNESDAY AND THURSDAY. DRY WEATHER SHOULD RETURN BY FRIDAY. STAYED RELATIVELY CLOSE TO MEX GUIDANCE AND HPC FOR TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 59 65 41 68 / 100 80 0 0 KNOXVILLE MCGHEE TYSON AIRPORT, TN 58 61 38 64 / 100 90 10 0 OAK RIDGE, TN 57 60 36 65 / 100 90 10 0 TRI CITIES AIRPORT, TN 54 58 33 62 / 100 100 10 0 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SON/GH
Hazardous weather outlook, Apr 7, 5:00 AM EDT, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 500 AM EDT FRI APR 7 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-080930- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 500 AM EDT (400 AM CDT) FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWESTERN VIRGINIA AND EXTREME SOUTHWESTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT ...AN OUTBREAK OF SEVERE THUNDERSTORMS WITH THE POSSIBILITY OF TORNADOES AND FLASH FLOODING IS EXPECTED MAINLY THIS EVENING AND OVERNIGHT... THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS MUCH OF THE TENNESSEE RIVER VALLEY AND SOUTHERN APPALACHIANS THIS AFTERNOON AND TONIGHT. SUPERCELL STORMS...CAPABLE OF PRODUCING EXTREMELY LARGE HAIL AND SOME TORNADOES...WILL LIKELY DEVELOP BY THIS AFTERNOON AND EVENING. THESE SUPERCELLS SHOULD INITIALLY OCCUR ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE THIS AFTERNOON...AND THEN MOVE NORTHEAST TOWARDS EAST TENNESSEE. THE SEVERE WEATHER THREAT WILL GRADUALLY EVOLVE FROM A TORNADO AND LARGE HAIL THREAT INTO MORE OF A SIGNIFICANT FLOODING EVENT LATER IN THE EVENING...AS THESE THUNDERSTORMS BEGIN TO CONCENTRATE AHEAD OF AN APPROACHING COLD FRONT. WIDESPREAD TOTAL RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES ARE ANTICIPATED BY SATURDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND POSSIBLY A FEW THUNDERSTORMS SHOULD BE ENDING SATURDAY MORNING. THE THREAT OF SEVERE STORMS AND FLOODING SHOULD BE DIMINISHING BY NOON SATURDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED POSSIBLY AS EARLY AS LATE THIS AFTERNOON...BUT MORE LIKELY FOR THIS EVENING INTO SATURDAY MORNING. TG
In the hours before
Special weather statement, Apr 7, 1:05 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 105 PM EDT FRI APR 7 2006 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-080200- ANDERSON-BLEDSOE-BLOUNT SMOKY MTN-BRADLEY-CAMPBELL-CHEROKEE- CLAIBORNE-CLAY-COCKE SMOKY MTN-EAST POLK-GRAINGER-HAMBLEN-HAMILTON- HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LEE-LOUDON-MARION-MCMINN- MEIGS-MORGAN-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE- NORTHWEST GREENE-NORTHWEST MONROE-NW BLOUNT-RHEA-ROANE-RUSSELL- SCOTT TN-SCOTT VA-SEQUATCHIE-SEVIER SMOKY MTN-SOUTHEAST CARTER- SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION- WASHINGTON TN-WASHINGTON VA-WEST POLK-WISE- 105 PM EDT (1205 PM CDT) FRI APR 7 2006 ...AN OUTBREAK OF SEVERE THUNDERSTORMS WITH THE POSSIBILITY OF TORNADOES AND FLASH FLOODING IS ON TRACK FOR THIS EVENING AND OVERNIGHT... A HIGH RISK AREA HAS BEEN EXTENDED NORTHWARD THROUGH MIDDLE TENNESSEE INCLUDING THE SOUTHERN CUMBERLAND PLATEAU. A MODERATE RISK OF SEVERE WEATHER CONTINUES ACROSS MUCH OF THE TENNESSEE RIVER VALLEY AND SOUTHERN APPALACHIANS THIS AFTERNOON AND TONIGHT. SUPERCELL STORMS...CAPABLE OF PRODUCING EXTREMELY LARGE HAIL AND SOME TORNADOES...WILL LIKELY DEVELOP THIS AFTERNOON AND EVENING. THESE SUPERCELLS HAVE BEGUN TO DEVELOP OVER WESTERN AND MIDDLE TENNESSEE THIS AFTERNOON...AND WILL PROPAGATE TO THE EAST INTO THE EVENING HOURS. THE SEVERE WEATHER THREAT WILL GRADUALLY EVOLVE FROM A TORNADO AND LARGE HAIL THREAT INTO A POTENTIAL FLOODING EVENT TONIGHT. THE THUNDERSTORMS WILL BEGIN TO CONCENTRATE AHEAD OF AN APPROACHING COLD FRONT. YOUR AREA COULD BE AFFECTED BY MORE THAN ONE ROUND OF STORMS...LEADING TO THIS POTENTIALLY HEAVY RAINFALL. WIDESPREAD TOTAL RAINFALL AMOUNTS BETWEEN 2 AND 3 INCHES ARE ANTICIPATED BY SATURDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS IS A POTENTIALLY DANGEROUS SITUATION. RESIDENTS OF EAST TENNESSEE...SOUTHWESTERN VIRGINIA...AND EXTREME SOUTHWESTERN NORTH CAROLINA SHOULD KEEP ABREAST OF THE LATEST WEATHER INFORMATION TODAY. ...AND PLAN NOW FOR WHAT ACTIONS SHOULD BE TAKEN IF SEVERE WEATHER THREATENS YOUR AREA. SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE AFTERNOON OR EVENING AND OVERNIGHT. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE RADIO AND TV STATIONS...FOR LATER STATEMENTS AND POSSIBLE WATCHES AND WARNINGS FROM YOUR NATIONAL WEATHER SERVICE. 17
Local storm report, Apr 7, 5:44 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL ONEIDA 36.50N 84.51W
04/07/2006 E1.00 INCH SCOTT TN LAW ENFORCEMENT
QUARTER SIZED HAIL IN ONEIDA. REPORTED BY ONEIDA POLICE
DEPARTMENT.
&&
FEF/MEPLocal storm report, Apr 7, 5:55 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
555 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL JELLICO 36.58N 84.13W
04/07/2006 E1.75 INCH CAMPBELL TN LAW ENFORCEMENT
GOLF BALL SIZED HAIL IN JELLICO. REPORTED BY THE JELLICO
POLICE DEPARTMENT.
&&
FEF/MEPLocal storm report, Apr 7, 6:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
621 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL CLAIRFIELD 36.55N 83.95W
04/07/2006 E1.00 INCH CLAIBORNE TN LAW ENFORCEMENT
QUARTER SIZED HAIL IN CLAIRFIELD. REPORTED BY SHERIFFS
OFFICE.
&&
FEF/MEPLocal storm report, Apr 7, 6:26 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
626 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 SW JELLICO 36.55N 84.17W
04/07/2006 E1.75 INCH CAMPBELL TN TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND IN NEWCOMB.
REPORTED BY STORM SPOTTER.
&&
FEF/MEPLocal storm report, Apr 7, 6:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
630 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL CLAIRFIELD 36.55N 83.95W
04/07/2006 E1.75 INCH CLAIBORNE TN TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND IN CLAIRFIELD.
REPORTED BY STORM SPOTTER.
0620 PM TSTM WND DMG CLAIRFIELD 36.55N 83.95W
04/07/2006 CLAIBORNE TN TRAINED SPOTTER
SEVERAL TREES DOWN IN THE CLAIRFIELD AREA. REPORTED BY
STORM SPOTTER.
0620 PM TSTM WND GST CLAIRFIELD 36.55N 83.95W
04/07/2006 E70.00 MPH CLAIBORNE TN TRAINED SPOTTER
WINDS ESTIMATED GUSTING FROM 60 TO 70 MPH. REPORTED BY
STORM SPOTTER.
&&
FEF/MEPThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 6:19 PM EDT | Severe Thunderstorm Warning | MRX | Wise, City of Norton | 26 min |
| Apr 7, 7:31 PM EDT | Tornado Warning | MRX | Scott | 46 min |
| Apr 7, 5:19 PM EDT | Tornado Warning | MRX | Scott | 41 min |
| Apr 7, 5:38 PM EDT | Tornado Warning | MRX | Campbell | 42 min |
| Apr 7, 6:03 PM EDT | Tornado Warning | MRX | Claiborne | 32 min |
| Apr 7, 7:01 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 44 min |
| Apr 7, 7:08 PM EDT | Tornado Warning | MRX | Morgan, Roane | 52 min |
| Apr 7, 7:29 PM EDT | Tornado Warning | MRX | Anderson | 46 min |
Nearby
Tornado Warnings in Virginia, 2006Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.